Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Branched surfaces and attractors. I. Dynamic branched surfaces


Author: Joe Christy
Journal: Trans. Amer. Math. Soc. 336 (1993), 759-784
MSC: Primary 58F12; Secondary 57M50, 57N10, 58F15
MathSciNet review: 1148043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how, using ideas of R. F. Williams about branched surfaces, hyperbolic attractors of flows on three manifolds may be classified up to topological equivalence on an isolating neighborhood by a finite combinatorial object, a swaddled graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F12, 57M50, 57N10, 58F15

Retrieve articles in all journals with MSC: 58F12, 57M50, 57N10, 58F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1148043-8
Keywords: Attractor, isolating neighborhood, branched surface, swaddled graph, topological equivalence
Article copyright: © Copyright 1993 American Mathematical Society